Jump to content

Recommended Posts

Hi,

I have been on Pristiq for 3 weeks now. Lots of side effects that have not subsided yet (spaced out, very tired and wired at the same time, anxiety and tremors, headaches, palpitations). Some days are better than others and on those days I have a bit of hope as far as my depression/bipolar goes. But the past few days I have been in a much deeper depression and I am losing hope again. The side effects are bad as well.

My questions are:

Is it possible that the med simply has not kicked in yet? Is there hope that it might? Is 3 weeks long enough to know?

and

Is it possible for these side effects to diminish?

Any responses are welcome and appreciated!

Thanks,

Jen

Link to comment
Share on other sites

Hi Jen,

Well 3 weeks it just a touch early to see any real meaningful effects and yet you should not feel that bad. Yes things can and do go that way for some people.

Usually 4-8 weeks to see any real improvement. It will be a little longer before it reaches the therapeutic level (fully effective) . Have a drug review with your Doctor and take his professional advice.

Best Wishes

Jim Bow

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...